manuscripta mathematica

, Volume 31, Issue 1, pp 97–109

Quotientenräume von stabilen Potenzreihenräumen endlichen Typs

  • Max-Josef Wagner
Article

DOI: 10.1007/BF01303269

Cite this article as:
Wagner, M. Manuscripta Math (1980) 31: 97. doi:10.1007/BF01303269

Abstract

In this article we characterize the quotient Köthe-spaces of a stable finite type power series space. The characterization is in terms of a nuclearity condition and a new topological property\(\bar \Omega \).

Copyright information

© Springer-Verlag 1980

Authors and Affiliations

  • Max-Josef Wagner
    • 1
  1. 1.Fachbereich Mathematik der Gesamthochschule WuppertalWuppertal 1Bundesrepublik Deutschland